# SDR USAA2009121793364

- Difficulty date: November 18, 2009
- Submitted: December 17, 2009
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 51,561 hours, 34,160 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 654587570
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON CABIN INNER CHORD OF LOWER SUPPORT ANGLE OF SILL BETWEEN BS 291 TO BS 340, S17R.  REPLACED LOWER SUPPORT ANGLE OF SILL BETWEEN BS 291 TO BS 340, S17R IAW B737 SRM 51-10-02 & BOEING DRAWING 65-45875.
